Thread: Headache from test e/eq?
08-26-2004, 12:35 AM #1
Headache from test e/eq?
i will be on 4 weeks this sunday. shot some test e /eq this AM, now i have a slight headache and dont feel so well. could it be the juice? also i forgot to mention i am currently also doing dbol started week 3 and going to run til week 7, yes i know i should have started on week 1 but my dbols arrived late, nothing i can do about that.
08-26-2004, 09:01 AM #2
You could be getting test flu, when I am on a cycle everynow and then I do not feel really up to par but it goes away.
08-26-2004, 09:03 AM #3
as a anabolic member u should knwo DONT START UNLESS U HAVE EVERYTHING!!!!!!! hah ok now that i busted your chops a little.... it might be high blood pressure. or possibly an infection. when i had an infection i had the worst headaches ever. i mean unbearable ones
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)